# SDR IXXA09SMN065S

- Difficulty date: April 11, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 99,555 hours, 26,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 99,555 hours, 26,286 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT STATION 480.000 LONGERON 23-24 RIGHT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKIN, INTERNAL, AND EXTERNAL DOUBLERS.  CLEANED, TREATED, PRIMED AREA, AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM CHAPTER 53-2-1 FIGURE 7 TR 53-203 SHEETS 3, 4, 23, AND 24, DC8 SRM 51-1-20D, DC8 SRM 51-1-8B, SRM 51-1-21, AND SRM 51-3-1.
